Completeness of the Bethe Ansatz solution of the open XXZ chain with nondiagonal boundary terms

Rafael I. Nepomechie, Francesco Ravanini

Research output: Contribution to journalArticle

80 Scopus citations

Abstract

A Bethe Ansatz solution of the open spin-1/2 XXZ quantum spin chain with nondiagonal boundary terms has recently been proposed. Using a numerical procedure developed by McCoy et al, we find significant evidence that this solution can yield the complete set of eigenvalues for generic values of the bulk and boundary parameters satisfying one linear relation. Moreover, our results suggest that this solution is practical for investigating the ground state of this model in the thermodynamic limit.

Original languageEnglish (US)
Pages (from-to)11391-11401
Number of pages11
JournalJournal of Physics A: Mathematical and General
Volume36
Issue number45
DOIs
StatePublished - Nov 14 2003

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Completeness of the Bethe Ansatz solution of the open XXZ chain with nondiagonal boundary terms'. Together they form a unique fingerprint.

  • Cite this